# SDR F3LA200300106

- Difficulty date: February 28, 2003
- Submitted: March 25, 2003
- Operation: Air carrier
- Aircraft: N318FL
- Make and model: Boeing 737-3Q8
- Aircraft serial: 26293
- Aircraft time: 33,012 hours, 13,869 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING EXIT CHECK, INSPECTION REPORTED SUPPORT CHANNEL CORRODED IN FWD CARGO COMPARTMENT FROM STA. 380 TO STA. 500D, LBL 24.  FABRICATED AND INSTALLED REPAIR PARTS PER SRM 51-30-01, FIG. 3 AND SRM 51-10-02, PARA. 7, SRM 53-30-53, FIG. 203, AND SRM 51-20-01.
